# SDR DALA1050180919

- Difficulty date: November 28, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 59,246 hours, 45,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Miswired
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

CREW NOTED EMERGENCY LIGHTS IN OVERHEAD COCKPIT PANEL REMAIN ON WITH SWITCH IN OFF POSITION. MX FOUND WHEN THE L1 ENTRY LIGHT SWITCH IS TURNED OFF AT PANEL, EMERGENCY LIGHTS WILL EXTINGUISH.  ALSO FOUND WRONG BULBS INSTALLED IN ALL 3 POSITIONS.  VERIFIED WIRES ARE CORRECT TO POWER SUPPLY.  FOUND BAD GROUND AT L2-152 RT FWD GALLEY LIGHT PANEL.  MX FOUND FWD SERVICE ENTRY LIGHT ASSY MIS-WIRED.  WIRES WERE CORRECTED IAW WM 33-23-11 AND 33-51-12. OPS OF LIGHTS NOW CHECKS GOOD. MCO PLACARD REMOVED.
